Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

I am getting brown discharge,enlarged breasts,frequent urination,headache and nausea. Am i pregnant ?

Hey, I have a few concerns. I have been taking birth control pills for the past 3 months (going on my 4th month) and my boyfriend and I have had sex without a condom, multiple times. About 1 week and a half ago, I started feeling nauseas and my breast have been sore and seem to be larger, along with urinating more often, being overly sensitive, headaches and fatigue. My period is also 4 days late, and I just began having a brown gooey discharge. It is enough to wipe away, not enough for a pad, but will absorb onto a tampon. Any ideas? Thanks!
Asked On : Thu, 17 Mar 2011
Answers:  2 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Infertility Specialist 's  Response
Welcome to HealthcareMagic forum
As your periods are 4 days late get your pregnancy confirmed by urine pregancy test/ultrasound.Take care
Answered: Thu, 17 Mar 2011
I find this answer helpful
General & Family Physician Dr. Vidya Muralidhar's  Response
Welcome to HealthcareMagic forum.

Since you have been on pills , if you have been taking it regularly without missing them , there is very less possibility of pregnancy.

The symptoms you present with are non specific for pregnancy,through pregnancy may be a possibility, I will associate this more to the pill effects as these do cause hormonal changes and breast changes .

You could just do a URINE PREGNANCY TEST and confirm if your pregnant

The brown discharge I feel is an indication of the next cycles.

Wish you good health
Answered: Thu, 17 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor